Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
23 Posts
Discussion Starter · #1 ·
do your ears ring? not all the time... but occasionally... like idk... is that normal?i remember reading in the back of some medicine (i think pepto) that if ringing occurs stop taking it... but idk is it normal? what could it be?
 

·
Registered
Joined
·
34,955 Posts
Tinnitus is usually what it is called. It isn't exactly normal, but it isn't dangerous. It can be very annoying.Asprin and other salicylates like in Pepto Bismol can cause it. Usually I have it worse when I take those and hardly at all when I don't. Some people have it all the time regardless of medications.http://www.nlm.nih.gov/medlineplus/tinnitus.html
 

·
Registered
Joined
·
23 Posts
Discussion Starter · #3 ·
like what exactly causes it ( cuz it just happened again lol) it is annoying. could my IBS have anything to do with it?... and my Isnt exactly normal... like idk haha i dont know what i'm trying to ask... i guess not many people have it?
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top